MEDIQUE MEDICIDIN-D

SKU 12033
PACK: 50/BX
CATALOG PG. #: 22
$15.35
(0)No Reviews yet

Description

Effectively relieves irritating symptoms of cold, flu, allergies and sinus such as stuffy nose, swollen nasal membranes and sinus headache

  • May cause drowsiness
  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Spanish labeling where possible
     

Each tablet contains:

Acetaminophen 325mg; Chlorpheniramine Maleate 2mg; Phenylephrine HCl 5mg

Ratings & Reviews

No reviews available

Be the first to Write a Review